# SDR AALA201904021904

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 19,522 hours, 7,825 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT FROM MEX, RAISED LANDING GEAR LEVER AND THE GEAR REMAINED DOWN. RAN GEAR DISAGREE QRH 14.11 CHECKLIST AS ALL LIGHT (RED, GREEN, AND NOSE LIGHTS) WERE ILLUMINATED, THEN GEAR  RETRACTED. MAINTENANCE CLEANED AREA AROUND MANUAL EXTENSION SYSTEM ACCESS DOOR. INSPECTED DOOR SWITCH AND CHECKED OPERATION IAW 32-34-00. ACCOMPLISHED ALTERNATE LANDING GEAR TEST IAW AMM 32-31-51 CHECKED OK. ACCOMPLISHED BITE TEST OF PSEU IAW AMM 32-09-10. NO FAULTS NOTED.
